# SDR SWAA2020062288284

- Difficulty date: May 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 AND STR 26L AT AFT CARGO COMPARTMENT (1 EA).  REPLACED ANGLE - SUPPORT LOCATED AT BS 867 AND STR 26L AFT CARGO COMPARTMENT IAW SRM 51-10-02 STEP 9 AND DRAWING 149A8102.
